Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Loose stools in diabetics

Premium Questions

doctor1 MD

What can cause very loose stools—no real change to diet or my medication. I’m not diabetic, no heart/lung issues and no high blood pressure , A lot of arthritis and spine issues, 5 ft, 5 and 156 lbs. ...

doctor1 MD

hai, My mom is type 2 diabetic. She is on Zoryl mi and m2 and glcomet 250 in the morning and glycomet sr 500 in the night. I found that she has passed stool and glycomet sr 500 has come out as a whole ...

doctor1 MD

is usually fairly soft or quite loose. never hard. I am an insulin dependant diabetic. also been prone ...

doctor1 MD

I have loose stools most of the time. In my stools I noticed yellow capsule looking objects. Sometimes there are one or two sometimes more. I am a female, obese , 65yrs old with diabetes . Can you tell ...

doctor1 MD

In the last few of days, the middle of my back has started to hurt, not badly, but uncomfortable at times. Also, experience tingling sensation . Recently, in the last 2 days my stools have been runny ...

Public Forum Discussions

doctor1 MD

hi. my age is 47. i am a diabetic patient. i take tablets regularly. since one week i take antibiotic tablets20 for gold and take thusali pepper kashyam. now iam suffering loose tools for 10days ...

doctor1 MD

I am an obese 75 yr old female type2 diabetic with a history of colon polyps. Two days ago(Fri) I had freqent loose stools. I had eaten a large amount of high fiber food for the two days previous so ...

doctor1 MD

family has lots of type 2 diabetics, dad is adopted, healthy but no family medical history Been on 300mg Effexor for 3 months Experiencing white or yellowish seeds in stool, generally in loose stools Not daily ...

doctor1 MD

2 times a day. He is very lethargic and has a very loose stool that he can not control. He also has type 2 diabetes. Can the Risperdal effect the diabetes? ...

doctor1 MD

My wife has type 2 diabetes and has had a period of several days when the glucose levels were high and hard to control. This is now back to normal, but she now has very loose and watery stools . Can ...

doctor1 MD

I had taken nexpro 40 for a month on the doctors advice. I am diabetic and 62. Now I take this nexpro when I am suffering with flatulence and loose motions. I want to know whether it is effective if I ...

doctor1 MD

my mother is 63 we found out last august she was a diabetic she has loose bowel movements daily she ... fine. this morning she woke up and went to bathroom as normal, loose bowels but also her stool ...

doctor1 MD

Hi, for the past couple of days I have had loose stools and today I have noticed slight pain in my lower stomach, with a rumbling feeling. I am also type-1 diabetic. I take birth control and ended up ...

doctor1 MD

Hi, My 87 year old dad has very loose stool, causing him to have embarrassing accidents even while wearing Depends briefs. He is type two diabetic and takes Metformin 500 mg, Synthroid 150 mcg, Telmisartan ...

doctor1 MD

, diabetes, low thyroid. Cholesterol pretty good, am losing weight because I m limiting what I eat. No cramps but loose to watery stools. ...

Mobile Questions and Answers

doctor1 MD

Hi dear.Thanks for your query. As per your description it is suggestive of gastroenteritis.I would ask for a stool sample analysis and start on empirical antibiotic therapy(Ofloxacin/Ornidazole) and Oral Rehydration Solution 1-2lt/day.ORS has to be increased if you are having more stool output.Reply with thanks if my answer helps.

doctor1 MD

Hi Bnmchoi! Good morning. I am Dr Shareef answering your query. Yes, Augmentin might cause you some loose stool, but tarry stool warrants for a clinical assessement and a stool test for occult blood . Till the reports arrive, you might go for a proton pump inhibitor, an antacid gel, and avoid any knd of anti inflammatory/pain killer drugs which are all gastric irritants. See a doctor if persists.

doctor1 MD

could be infection. is stool loose as well?